# SDR ABXA9500392

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Fs1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE FRAME AT STATION 1400, LONGERON 36R AND 34R, CORRODED AND CRACKED IN TWO PLACES.  REPAIRED FRAME IAW ABX REA D853-11164.
